Translator Disclaimer
2008 On the stability of steady size-distributions for a cell-growth process with dispersion
Ronald Begg, Graeme C. Wake, David J. N. Wall
Differential Integral Equations 21(1-2): 1-24 (2008).

Abstract

The model discussed in this paper describes the evolution of the size-distribution of a population of cells in time. It is assumed that there is a degree of stochasticity in the growth process of each individual cell in the population. This manifests itself as a dispersion term in the differential equation for the evolution of the size-distribution of the overall population. We study the stability of the Steady Size-Distributions (SSDs) of the model (the spatial components of separable solutions) and show that given a set of parameters where an SSD exists, it is unique and globally asymptotically stable.

Citation

Download Citation

Ronald Begg. Graeme C. Wake. David J. N. Wall. "On the stability of steady size-distributions for a cell-growth process with dispersion." Differential Integral Equations 21 (1-2) 1 - 24, 2008.

Information

Published: 2008
First available in Project Euclid: 20 December 2012

zbMATH: 1224.92002
MathSciNet: MR2479659

Subjects:
Primary: 92C17
Secondary: 35B35, 35Q92

Rights: Copyright © 2008 Khayyam Publishing, Inc.

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.21 • No. 1-2 • 2008
Back to Top